Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Red patches on legs, hot, painful to touch. Fatigue, sugary taste in mouth. Earlier fever and chills

Hello. I have had some red blotches of inflamed skin on my lower legs (below the knees) which seem to get hot especially during the night and are painful to touch. Other symptoms that I have which may be related are fatigue , a sugary taste in my mouth and aches and pressure in my upper body particularly in my shoulders. When these symptoms just began they were accompanied by a fever and chills which have now subsided. I am a woman in my forties.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello. I'm Dr. Christensen.
I'm sorry you don't feel well. It isn't possible to diagnose your condition without a thorough evaluation, but the spots on your legs might be a condition called erythema nodosum. This is an inflammatory disorder that affects the fatty tissues beneath the skin surface, and it can be seen in a number of situations: Strep infections, catch scratch fever, infectious mononucleosis, inflammatory bowel diseases, sarcoidosis and medication reactions are only a few of the conditions that have been linked to erythema nodosum. Many of these disorders could account for your other symptoms, too.
I suggest you see your primary care physician at your earliest convenience. He/she will want to perform a physical examination to look for other clues to your underlying diagnosis, and I suspect you'll need some blood tests, as well.
I hope that answers your question. Good luck!
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor